MathSciNet Relay Station
MathSciNet bibliographic data
MR221785 65.68
Fairweather, G.; Gourlay, A. R. Some stable difference approximations to a fourth-order parabolic partial differential equation. Math. Comp. 21 1967 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement